# SDR AALA201611019010

- Difficulty date: October 31, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 51,152 hours, 14,592 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R SLIDE LIGHT NOT ILLUMINATED WITH SLIDE ARMED.  CLEANED AND LUBRICATED 1R DOOR SLIDE GIRT BAR PER MM 25-66-01 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
